# SDR WTAA950048

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 5270 · Door Warning System
- Part: Roller
- Part number: JS5
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SFO - FORWARD DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE ADJUSTED PASSENGER DOOR MICROSWITCH ROLLER.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
